# SDR DALA2022050603170

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 70,305 hours, 26,209 cycles
- Engine: Pwa PW2037
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Tailpipe
- Condition: Leaking
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 TAIL PIPE FIRE L ENGINE REPORTED BY RAMPER AFTER BLOCK IN. 425* INDICATED BY FIRE CHIEF. NO INDICATIONS IN COCKPIT. CORRECTIVE ACTION: T/S RAN ENG OIL LEAKING IN TAIL PIPE. REMOVED & REPLC NBR 1 ENG PER FORECAST. (8648007)
